# SDR GLBA20030605

- Difficulty date: April 7, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 17,158 hours, 22,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 1145140461
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT, R & R SAFETY LATCH PN 114-514046-1 OPS CK GOOD
